# SDR VNAA2009033000014

- Difficulty date: March 27, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 12,497 hours, 12,956 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Separated
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WINDSHIELD WIPER PIECE BROKE OFF IN FLIGHT.  AIRCRAFT DIVERTED TO ILM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED CAPT'S WIPER BLADE ASSY.  CHECKS WERE PERFORMED PER AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT WAS RELEASED FOR SERVICE.
